Alert archive / Nebraska / Flash Flood Warnings in 2009
Flash Flood Warning 3, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jun 10, 2009, 3:51 PM MDT for Morrill County, Nebraska. It was in force for 97 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2009, 3:51 PM MDT (21:51 UTC)
- Expired
- Jun 10, 2009, 5:28 PM MDT
- In force
- 97 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Morrill County, NE
The radar
The Cheyenne radar (KCYS), 161 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:00 PM MDT | FLASH FLOOD | 8 N Bridgeport, NE | 8 TO 12 INCHES OF MARBLE SIZED HAIL ALONG HIGHWAY 385 BETWEEN BRIDGEPORT AND ANGORA. BARRICADES PUT UP ALONG A PORTION OF HIGHWAY 385. |
| Jun 10, 5:15 PM MDT | FLASH FLOOD | Bridgeport, NE | HEAVY RAINFALL IN BROADWATERN HAS CAUSED STREET FLOODING. ALSO MANY ROADS ARE CLOSED AROUND BAYARD DUE TO HEAVY RAIN PRODUCING WATER OVER THE ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KCYS 102151 FFWCYS NEC123-110400- /O.NEW.KCYS.FF.W.0003.090610T2151Z-090611T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 351 PM MDT WED JUN 10 2009 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA * UNTIL 1000 PM MDT * AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. ESTIMATES OF 3 TO 4 INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA. RED WILLOW CREEK...INDIAN CREEK...DUGOUT CREEK AND UNION CREEKS MAY BE FLOODED. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ANGORA...BAYARD...BRICKER LAKES...BRIDGEPORT...CHIMNEY ROCK... PERRIN AND PETERSON LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND...DONT DROWN && LAT...LON 4188 10290 4158 10290 4168 10336 4197 10334 $$
2 follow-up statements
077 WGUS75 KCYS 102256 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 456 PM MDT WED JUN 10 2009 NEC123-110400- /O.CON.KCYS.FF.W.0003.000000T0000Z-090611T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORRILL NE- 456 PM MDT WED JUN 10 2009 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN MORRILL COUNTY UNTIL 1000 PM MDT... AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED 3 TO 4 INCHES HAD FALLEN OVER THE PAST THREE HOURS. LAW ENFORCEMENT REPORTED FLOODING ALONG HIGHWAY 385 BETWEEN ANGORA AND BAYARD AND HAVE BARRICADED THE ROAD. SEVERAL OF THE CREEKS IN THE AREA THAT HAS BEEN AFFECTED ARE RED WILL CREEK...INDIAN CREEK...DUGOUT CREEK...AND UNION CREEK. AT 453 PM MDT...THE EMERGENCY MANAGER STATED MINOR STREET FLOODING WAS OCCURRING IN BRIDGEPORT. SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ANGORA...BAYARD...BRICKER LAKES...BRIDGEPORT...CHIMNEY ROCK...PERRIN AND PETERSON LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 4188 10290 4158 10290 4168 10336 4197 10334 $$
684 WGUS75 KCYS 102328 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 528 PM MDT WED JUN 10 2009 NEC123-102342- /O.CAN.KCYS.FF.W.0003.000000T0000Z-090611T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORRILL NE- 528 PM MDT WED JUN 10 2009 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN MORRILL COUNTY IS CANCELLED... THIS WARNING HAS BEEN REISSUED AND EXPANDED IN AREAL COVERAGE EXTENDING FROM AREAS WEST OF BAYARD TO AREAS EAST OF BROADWATER. LOCAL LAW ENFORCEMENT IN BROADWATER HAS REPORTED 8 TO 10 INCHES OF WATER ON THE STREETS. LAT...LON 4188 10290 4158 10290 4168 10336 4197 10334 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:24 PM MDT, 27 minutes earlier.
Area forecast discussion, Jun 10, 3:24 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 324 PM MDT WED JUN 10 2009 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT... THUNDERSTORMS HAVE DEVELOPED EARLY THIS AFTERNOON OVER THE CWA...WITH THE STRONGEST STORMS IN THE WEST CENTRAL PANHANDLE. A TORNADO AND FUNNEL CLOUDS HAVE BEEN OBSERVED IN THE VICINITY OF KBFF SINCE 220 PM. A SHORTWAVE TROUGH WAS CURRENTLY MOVING ACROSS THE CENTRAL ROCKIES AND A STATIONARY FRONT WAS LOCATED NEAR THE CONTINENTAL DIVIDE. TEMPERATURES SEEMED TO HAVE WARMED MORE THAN ANTICIPATED AND HAS MADE THE ATMOSPHERE OVER MUCH OF THE CWA UNSTABLE. CAPE VALUES WERE BETWEEN 800 AND 1200 J/KG AND THE 0-6KM SHEAR WAS FAVORABLE FOR STRONG STORMS. MOST OF THE THUNDERSTORMS WILL BE DURING THE EVENING HOURS...WITH SOME LINGERING SHOWERS AGAIN AFTER MIDNIGHT. MOIST... LIGHT EASTERLY BOUNDARY LAYER WINDS SHOULD ALLOW FOR LOW CLOUDS AND SOME FOG TO FORM OVER THE EAST PART OF THE CWA LATER TONIGHT AND INTO MID MORNING THURSDAY. SHOWERS AND THUNDERSTORMS WILL AGAIN AT LEAST BE SCATTERED IN COVERAGE THURSDAY AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG PER THE SPC OUTLOOK BUT MAY DEPEND ON HOW MUCH WARMING OCCURS ON THURSDAY. GUIDANCE KEEPS HIGH TEMPERATURES IN THE UPPER 50S TO LOWER 60S ON THURSDAY. .LONG TERM...FRIDAY THROUGH WEDNESDAY... A VERY STAGNANT...YET ACTIVE PATTERN ACROSS NORTH AMERICA WILL CONTINUE THROUGH MUCH OF THE EXTENDED PERIOD. A NEARLY STATIONARY LARGE AMPLITUDE TROUGH ACROSS THE WESTERN CONUS WILL MAINTAIN SOUTHWEST FLOW ACROSS THE INTERMOUNTAIN WEST. A NEARLY ENDLESS SUPPLY OF SHORTWAVES WILL INTERACT WITH AMPLE LOW/MID-LEVEL MOISTURE TO FUEL DAILY SHOWERS/THUNDERSTORMS...WHICH WILL BE MOST NUMEROUS DURING THE AFTERNOON/EVENING HOURS. TEMPERATURES WILL GRADUALLY WARM BACK TO NEAR 70 WEST...AND 70S TO LOW 80S EAST BY THE MIDDLE OF NEXT WEEK. && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE CWA THROUGH THE EVENING. MVFR CEILINGS AND VISIBILITIES WILL BE ASSOCIATED WITH THE STRONGER ACTIVITY DURING THAT TIME. CEILINGS WILL LOWER AFTER 04Z MAINLY OVER AREAS EAST OF THE LARAMIE RANGE. CEILINGS SHOULD BE IFR BETWEEN 06Z AND 15Z WITH AREAS OF FOG REDUCING VISIBILITIES TO BETWEEN 2 AND 4 MILES. AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THURSDAY WITH MVFR CEILINGS AND VISIBILITIES ASSOCIATED. && .FIRE WEATHER...THE DISTRICT REMAINS IN FULL GREEN-UP WITH RECENT RAINS. ADDITIONAL RAIN WILL CONTINUE TO LIMIT FIRE WEATHER CONCERNS THROUGHOUT THE DISTRICT. OVERNIGHT HUMIDITY RECOVERIES WILL BE EXCELLENT THROUGH THE PERIOD. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. &&
Hazardous weather outlook, Jun 10, 10:51 AM MDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1051 AM MDT WED JUN 10 2009 WYZ059>070-111700- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 1051 AM MDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS SOUTHEAST WYOMING THIS AFTERNOON AND EVENING. SOME STORMS WILL PRODUCE HEAVY RAIN AND SMALL HAIL ESPECIALLY NEAR THE COLORADO BORDER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-111700- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 1051 AM MDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WESTERN NEBRASKA PANHANDLE. SOME STORMS IN THE SOUTHERN PANHANDLE WILL PRODUCE HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 10, 1:57 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
157 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TORNADO 12 W HAWK SPRINGS 41.79N 104.50W
06/10/2009 GOSHEN WY TRAINED SPOTTER
ROPE TORNADO ON THE GROUND.
&&
CAHLocal storm report, Jun 10, 2:18 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
218 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TORNADO 2 E GERING 41.83N 103.63W
06/10/2009 SCOTTS BLUFF NE TRAINED SPOTTER
TORNADO ON THE GROUND ALONG HWY 26 BETWEEN SCOTTSBLUFF
AND MINATARE.
&&
CAHLocal storm report, Jun 10, 2:23 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
223 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM FLOOD 10 NW SCOTTSBLUFF 41.97N 103.80W
06/10/2009 SCOTTS BLUFF NE EMERGENCY MNGR
NUMEROUS ROADS WITH 5 TO 6 INCHES OF WATER RUNNING OVER
THEM IN NORTHWESTERN SCOTTS BLUFF COUNTY.
&&
AAHLocal storm report, Jun 10, 2:48 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM FUNNEL CLOUD MELBETA 41.78N 103.52W
06/10/2009 SCOTTS BLUFF NE TRAINED SPOTTER
TRAINED SPOTTER REPORTED FUNNEL CLOUD OFF OF HIGHWAY 92
MOVING EAST WITH STRONG ROTATION.
0232 PM FLASH FLOOD SCOTTSBLUFF 41.87N 103.66W
06/10/2009 SCOTTS BLUFF NE TRAINED SPOTTER
SOME OF THE BUILDINGS ON THE WESTERN NEBRASKA COMMUNITY
COLLEGE CAMPUS WERE FLOODED DUE TO HEAVY RAIN.
&&
MGLocal storm report, Jun 10, 2:55 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM FUNNEL CLOUD BAYARD 41.76N 103.32W
06/10/2009 MORRILL NE LAW ENFORCEMENT
&&
CAHSpecial weather statement, Jun 10, 3:43 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 343 PM MDT WED JUN 10 2009 NEZ019>021-054-055-WYZ070-102315- BANNER-CHEYENNE-KIMBALL-MORRILL-PINE BLUFFS-SCOTTS BLUFF- 343 PM MDT WED JUN 10 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BANNER...KIMBALL... MORRILL...NORTHWESTERN CHEYENNE...SOUTHEASTERN LARAMIE AND SOUTHEASTERN SCOTTS BLUFF COUNTIES UNTIL 515 PM MDT... AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MINATARE TO BIGHORN MOUNTAIN TO 11 MILES SOUTH OF HARRISBURG TO 7 MILES SOUTH OF ALBIN TO 5 MILES NORTH OF BURNS...MOVING EAST AT 25 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... BIGHORN MOUNTAIN BY 350 PM MDT. HUBBARD GAP BY 355 PM MDT. CHIMNEY ROCK AND BAYARD BY 400 PM MDT. PERRIN BY 410 PM MDT. PINE BLUFFS AND REDINGTON BY 415 PM MDT. PANORAMA POINT BY 420 PM MDT. THE TOWNS OF MELBETA...MCGREW...I-80 EXIT 8...BUSHNELL...BROADWATER AND I-80 EXIT 29 ARE ALSO IN THE PATH OF THESE STORMS. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 388 AND 402. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 48. EISE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:52 PM MDT | Tornado Warning | CYS | Scotts Bluff, Sioux | 38 min |
| Jun 10, 1:23 PM MDT | Tornado Warning | CYS | Scotts Bluff | 37 min |
| Jun 10, 1:57 PM MDT | Tornado Warning | CYS | Morrill, Scotts Bluff | 33 min |
| Jun 10, 2:07 PM MDT | Tornado Warning | CYS | Scotts Bluff | 23 min |
| Jun 10, 2:09 PM MDT | Tornado Warning | CYS | Scotts Bluff | 36 min |
| Jun 10, 2:23 PM MDT | Tornado Warning | CYS | Morrill, Scotts Bluff | 37 min |
| Jun 10, 2:24 PM MDT | Flash Flood Warning | CYS | Scotts Bluff | 6 hr |
| Jun 10, 2:47 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 33 min |
| Jun 10, 2:55 PM MDT | Tornado Warning | CYS | Morrill | 35 min |
| Jun 10, 3:19 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball, Morrill, Scotts Bluff | 26 min |
| Jun 10, 3:27 PM MDT | Tornado Warning | CYS | Morrill | 33 min |
| Jun 10, 3:59 PM MDT | Tornado Warning | CYS | Morrill | 31 min |
| Jun 10, 4:29 PM MDT | Tornado Warning | CYS | Morrill | 50 min |
| Jun 10, 5:16 PM MDT | Tornado Warning | CYS | Morrill | 44 min |
| Jun 10, 5:25 PM MDT | Flash Flood Warning | CYS | Morrill, Scotts Bluff | 5 hr |
Nearby
Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.